MAUDE Adverse Event Report: BD SUZHOU (MDS) BD PRN LUER SLIP ADAPTER .75IN; INTRAVASCULAR ADMINISTRATION SET

BD SUZHOU (MDS) BD PRN LUER SLIP ADAPTER .75IN; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385110
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd prn luer slip adapter.75in leaked it was reported that bd prn adaptor luer slip 19mm short (385110) blood leaked out from the rubber joining.
 
Additional Manufacturer Narrative
1.Returned sample analysis.1- due to customs policy limit, overseas products cannot be sent to suzhou plant.Only returned pictures.2- observed the returned pictures, there is residual transparent substance on the surface of the product, no other anomalies were observed.2.Review batch record information.1- the complaint lot#3286513 was produced in the prn automatic assembly line, the production date is 2023-11, and the m860 packaging machine was packaged in 2023-11, and the batch of products totaled 126.4k.2- check the process inspection and shipment inspection report of this batch of products.The test results meet the product standards and there is no abnormality.3- check the production records and machine maintenance of this batch of products, and there are no abnormalities, deviations or rework activities.3.Retained sample analysis: performed function test on the retained sample that is leakage test, rotary the prn connector on the standard luer connector, then inject the standard water pressure, observe the each connect position whether leakage, the test result is pass, no abnormality was observed.4.Root cause: 1- observed the returned pictures, no abnormality was observed.2-performed the function test on the retained samples, no abnormality on the retained sample based on the above, the root cause cannot be confirmed.5.The plant continue pay attention to this defect.
 
Event or Problem Description
No additional information provided.

Brand Name
BD PRN LUER SLIP ADAPTER .75IN
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20002326
Report Number3002601200-2024-00390
Device Sequence Number4953723
Product Code FPA
UDI-Device Identifier30382903851103
UDI-Public(01)30382903851103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K933467
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number385110
Device Lot Number3286513
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown